# SDR QXEA2018010900010

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 39,461 hours, 41,265 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KTS DUE TO A MASTER WARNING INDICATION.  BRIEFLY  SHOWED EXACT WARNING LIGHT. LANDING UNEVENTFUL. REMOVED FROM SERVICE. RAN ENGINES WITH BLEEDS ON AND PRESSURIZATION IN AUTO TWICE FOR ONE MINUTE EACH. CND. PERFORMED MQAR DOWNLOAD IAW MCN 64602-14 ISS 6.  PERFORMED OPS TEST OF APU AND NACELLE FIRE DETECT SYSTEM IAW AMM 26-11-00-710-801, AND 26-13-00-710-801. TEST PASSED.  PERFORMED AN OPS TEST OF CARGO SMOKE DETECTORS IAW  AMM 26-12-06-710-801.  OPS TEST PASSED.  SELF TEST OF ALL FIRE AND SMOKE PROTECTION PASSED. SMOKE OR CHECK FIRE DETECTOR WARNINGS DID NOT ILLUMINATE AT ANY TIME. COMPLIED WITH  FIM 21-30-000-810-801, STEPS 3A(3)-3A(4).  NO RELATED FAULTS FOUND, FUNCTIONAL CHECK OF PRESSURE CONTROL PANEL GOOD.  PERFORMED FUNCTIONAL TEST OF TAIL STRIKE WARNING SYS IAW AMM 31-53-00-720-801. FUNCTIONAL TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
